MathSciNet Relay Station
MathSciNet bibliographic data
MR1162341 57N75 (57N10)
Daverman, R. J.; Repovš, D. General position properties that characterize $3$-manifolds. Canad. J. Math. 44 (1992), no. 2, 234–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement